Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diarrhoea, nausea, liquid stools, burping, indigestion, imodium not working, tired, weakness

I have had diarrhea for 3 days now with some nausea . It is COMPLETELY liquid. Along with this, I have had bubbling in my stomach and burping that has a really foul oder. I am so tired and weak feeling. I have been taking Imodium for 3 days and it has not improved at all, it has actually gotten worse. I have been on crackers and bland foods. What can I take to help this?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hello sgpierce,
watery diarrhea cause by -viral infection,salmonella,shigella,campylobactoer,cholera, some time crohn's disease-advice- hospitalization immediately- iv fluid -ringer lactate , to cover dehydration, antibiotic,symatomatic,& ORS solution drink,avoid milk product & tea &coffee, imodium (loperamide)- it s not proper medicine for diarrhea, side effect-constipation, paralytic ileus,abdominal distension,pain bloting,nausea, vomiting, dizzness &rash, in diet- avoid- oily,spicey food, hope my advice is useful to you, thank you.
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor